| Model Number |
8888128455 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during use, tiny puncture holes were noted in the soft extension lumen of the catheter just proximal to the clamps.This was discovered during dialysis when the nurse saw only small drops of blood on the patient's clothing.The dialysis was stopped.Clamps were moved above the puncture holes until urgent reinsertion was completed.Reinsertion was successful and there was no patient injury.